Previous |  Up |  Next


Title: On differentiability of the extremals of variational integrals (English)
Author: Giaquinta, Mariano
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 2
Issue: 1982
Pages: 38-92
Category: math
MSC: 26B35
MSC: 35D10
MSC: 35J20
MSC: 35J60
MSC: 49Q20
idZBL: Zbl 0494.49032
idMR: MR684997
Date available: 2009-10-08T09:37:55Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_082-1982-1_3.pdf 5.150Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo